Existence, uniqueness and structure of second order absolute minimisers

Nikos Katzourakis, Roger Moser

Research output: Contribution to journalArticlepeer-review

13 Citations (SciVal)
82 Downloads (Pure)


Let Ω⊆Rn be a bounded open C1,1 set. In this paper we prove the existence of a unique second order absolute minimiser u∞ of the functional
with prescribed boundary conditions for u and Du on ∂Ω and under natural assumptions on F. We also show that u∞ is partially smooth and there exists a harmonic function f∞∈L1(Ω) such that
for all x∈{f∞≠0} , where e∞ is the infimum of the global energy.
Original languageEnglish
Pages (from-to)1615-1634
Number of pages20
JournalArchive for Rational Mechanics and Analysis
Issue number3
Early online date6 Sept 2018
Publication statusPublished - 1 Mar 2019


Dive into the research topics of 'Existence, uniqueness and structure of second order absolute minimisers'. Together they form a unique fingerprint.

Cite this